# SDR 97FDEA00088

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: 106122615
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

GEAR FAILED TO RETRACT AFTER TAKEOFF.  HANDLE WOULD NOT RAISE ABOVE OFF POSITION.  COMPLIED WITH APPROPRIATE CHECKLIST PG 2-6-2 AND RETURNED FOR LANDING.  REMOVED AND REPLACED AIR SENSE PROX SWITCH IAW MFG M/M 32-09-221.  ALSO, REPAIRED OPEN CIRCUIT IN SAME, OPS CHK PER M/M 32-02-221.  PERFORMED GEAR SWING DUE TO AIR TURNBACK, OPS CHK OK.
